Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 765060, 8 pages
http://dx.doi.org/10.1155/2013/765060
Research Article

On Some Further Generalizations of Strong Convergence in Probabilistic Metric Spaces Using Ideals

1Department of Mathematics, Jadavpur University, Kolkata 700032, India
2Department of Mathematical Engineering, Yıldız Technical University, Esenler, Istanbul 34210, Turkey
3Department of Mathematics, Kalyani Government Engineering College, Kalyani, Nadia 741235, India

Received 21 June 2013; Accepted 5 September 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 Pratulananda Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. S. Connor, “The statistical and strong p-Cesàro convergence of sequences,” Analysis, vol. 8, no. 1-2, pp. 47–63, 1988. View at Google Scholar · View at MathSciNet
  3. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. A. Fridy and C. Orhan, “Lacunary statistical convergence,” Pacific Journal of Mathematics, vol. 160, no. 1, pp. 43–51, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Li, “Lacunary statistical convergence and inclusion properties between lacunary methods,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 3, pp. 175–180, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Mursaleen, “λ-statistical convergence,” Mathematica Slovaca, vol. 50, no. 1, pp. 111–115, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Karakaya, N. Şimşek, M. Ertürk, and F. Gürsoy, “Lacunary statistical convergence of sequences of functions in intuitionistic fuzzy normed space,” Journal of Intelligent & Fuzzy Systems. In press. View at Publisher · View at Google Scholar
  9. V. Karakaya, N. Şimşek, M. Ertürk, and F. Gürsoy, “λ-statistical convergence of sequences of functions in intuitionistic fuzzy normed spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 926193, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Karakaya, N. Şimşek, M. Ertürk, and F. Gürsoy, “Lacunary statistical convergence of sequences of functions in intuitionistic fuzzy normed space,” Journal of Intelligent & Fuzzy Systems. In press.
  11. P. Kostyrko, T. Šalát, and W. Wilczyński, “-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000. View at Google Scholar · View at MathSciNet
  12. P. Das, E. Savas, and S. Kr. Ghosal, “On generalizations of certain summability methods using ideals,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1509–1514, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Savas and P. Das, “A generalized statistical convergence via ideals,” Applied Mathematics Letters, vol. 24, no. 6, pp. 826–830, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Dems, “On -Cauchy sequences,” Real Analysis Exchange, vol. 30, no. 1, pp. 123–128, 2004/05. View at Google Scholar · View at MathSciNet
  15. A. Nabiev, S. Pehlivan, and M. Gürdal, “On -Cauchy sequences,” Taiwanese Journal of Mathematics, vol. 11, no. 2, pp. 569–576, 2007. View at Google Scholar · View at MathSciNet
  16. P. Das and S. Kr. Ghosal, “Some further results on -Cauchy sequences and condition (AP),” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2597–2600, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49–62, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. Schweizer, A. Sklar, and E. Thorp, “The metrization of statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 673–675, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Schweizer and A. Sklar, “Statistical metric spaces arising from sets of random variables in Euclidean n-space,” Akademija Nauk SSSR, vol. 7, pp. 456–465, 1962. View at Google Scholar · View at MathSciNet
  22. B. Schweizer and A. Sklar, “Triangle inequalities in a class of statistical metric spaces,” Journal of the London Mathematical Society, vol. 38, pp. 401–406, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. M. Tardiff, “Topologies for probabilistic metric spaces,” Pacific Journal of Mathematics, vol. 65, no. 1, pp. 233–251, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Dover, Mineola, NY, USA, 2005.
  25. C. Şençimen and S. Pehlivan, “Strong statistical convergence in probabilistic metric spaces,” Stochastic Analysis and Applications, vol. 26, no. 3, pp. 651–664, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Şençimen and S. Pehlivan, “Strong ideal convergence in probabilistic metric spaces,” Indian Academy of Sciences, vol. 119, no. 3, pp. 401–410, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. Şençimen and S. Pehlivan, “Statistical continuity in probabilistic normed spaces,” Applicable Analysis, vol. 87, no. 3, pp. 377–384, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. C. Şençimen and S. Pehlivan, “Statistically D-bounded sequences in probabilistic normed spaces,” Applicable Analysis, vol. 88, no. 8, pp. 1133–1142, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  29. D. A. Sibley, “A metric for weak convergence of distribution functions,” The Rocky Mountain Journal of Mathematics, vol. 1, no. 3, pp. 427–430, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesàro-type summability spaces,” Proceedings of the London Mathematical Society. Third Series, vol. 37, no. 3, pp. 508–520, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. L. Leindler, “Über die verallgemeinerte de la Vallée-Poussinsche Summierbarkeit allgemeiner Orthogonalreihen,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 16, pp. 375–387, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet